# SDR CA110827001

- Difficulty date: August 25, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 991026928
- Condition: Wrong Part
- Location: Mixture
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ORDERED A NEW LT MIXTURE CONTROL CABLE ASSY FROM MFG.  THE CABLE APPEARS TO HAVE BEEN ASSEMBLED INCORRECTLY.  IT APPEARS THAT THE PART OF THE CABLE THAT ATTACHES TO THE ENGINE AND THE PART OF THE CABLE THAT ATTACHES TO THE QUADRANT HAVE BEEN REVERSED.  THE HSG OF THE CABLE ASSY CANNOT BE REVERSED, THEREFORE THE CABLE ASSY WOULD NOT WORK.  CONTACTED VENDOR, WHERE THE CABLE WAS PURCHASED FROM, THEY INTURN CONTACTED MFG, APPARENTLY MFG TOLD THEM THAT THE CABLE WAS BUILT TO THE DWG.  SUPPLIED WITH THE CABLE WAS A CAUTION NOTE STATING THAT "THIS CABLE IS NOT FOR USE ON ACFT INSTALLATIONS" THIS PART CAME FROM CESSNA PARTS DISTRIBUTION.  LOT NR GQ0402 ORDER 3199479.
